MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RADIUS VSM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RADIUS VSM; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9033
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient had a heart rate of 240 per the masimo device but the actual heart rate is in 70s.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.Product not returned.

Brand Name
RADIUS VSM
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24373844
Report Number3019388613-2026-00047
Device Sequence Number4941539
Product Code MHX
UDI-Device Identifier00843997016377
UDI-Public(01)00843997016377
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K223498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown